Track topics on Twitter Track topics that are important to you
NEW ORLEANS — Since a report in 2014 of two patients with severe bilateral ischemic retinal vasculitis following cataract surgery, attention has centered on the phenomenon of hemorrhagic occlusive retinal vasculitis in which intracameral vancomycin is the presumed etiological agent.
In 2016, a joint task force of the American Society of Cataract and Refractive Surgery and the American Society of Retina Specialists identified 36 eyes of 23 patients who had received vancomycin during cataract surgery and developed hemorrhagic occlusive retinal vasculitis (HORV), prompting a clinical alert
Original Article: Raised awareness of HORV yields decreased use of vancomycinNEXT ARTICLE
Arthritis Fibromyalgia Gout Lupus Rheumatic Rheumatology is the medical specialty concerned with the diagnosis and management of disease involving joints, tendons, muscles, ligaments and associated structures (Oxford Medical Diction...